Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 12, issue 5
Nonlin. Processes Geophys., 12, 643–660, 2005
https://doi.org/10.5194/npg-12-643-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear plasma waves-solitons, periodic waves and...

Nonlin. Processes Geophys., 12, 643–660, 2005
https://doi.org/10.5194/npg-12-643-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  22 Jun 2005

22 Jun 2005

Hamiltonian formulation of nonlinear travelling Whistler waves

G. M. Webb et al.
Viewed  
Total article views: 1,062 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
525 443 94 1,062 100 93
  • HTML: 525
  • PDF: 443
  • XML: 94
  • Total: 1,062
  • BibTeX: 100
  • EndNote: 93
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 17 Jan 2020
Publications Copernicus
Download
Citation